# SDR UPS02239403

- Difficulty date: August 29, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK CONFIRMED AT MID GALLEY DOOR LWR HINGE LWR CUTOUT.  CRACK CONTAINED WITH STOP DRILL CONFIRMED BY NDT HFEC.  REPAIR DOUBLER FABRICATED IAW UPS EO B727-5330-1036 AND BOEING DWG 65-73484.
